About Me: Female, 56, Freehold, NJ, member since Jan 2009
mother of one, wife of 15 yrs, twin :), accountant by trade but stay at home mom now; also took neurontin with tramadol for 5 yrs and withdrawals from both right now..on 100mg 3x day GABApentin/neuron per dr to help my anxiety
Hi, thanks for your note! I woke up at 120 bpm today, too. I hadn't even taken my ritalin yet, so I don't think that's it.
My psych said it would've been high 3 mos ago when I first started ritalin if it were going to? What's an abilation? Too foggy
to wiki it, lol! Lisa
Hi Harmony! Wow, you have had quite a year! Im sorry you are having to go through tram w/d again. But, you will do it and you have lots of support here at this place. I am off all meds. It was quite a process, but I am happy to say that I did it. I have been off of neurontin for a long time(over a year, I think), and off trams for almost 4 months. I am doing well. I struggled with the usual lethargy and some depression during withdrawal, but after about a month of it, I was fine.
I also took a really low dose of suboxone for a few weeks to cushion the landing off the trams, but that has its own w/d so there is no real avoiding it. But things are very well here now.
I know you have had a rough year, but you can makeit to the other side! Thanks for being in touch.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.